Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Blood pressure average 115/70, eritel 80 twice, kidney and major organs, side effects upper respiratory infection, back pain, inflammation of the sinuses, impotence, dry mouth, migraine and gout,

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 12383 Questions
Question
I am 77 and taking eritel 80 twice a day.My recorded BP is on an average 115/70.Please advise.also please advise regarding
side effects of the tablets
Posted Tue, 1 May 2012 in Medicines and Side Effects
Follow-up: Blood pressure average 115/70, eritel 80 twice, kidney and major organs, side effects upper respiratory infection, back pain, inflammation of the sinuses, impotence, dry mouth, migraine and gout, 10 minutes later
The night reading over the last couple of days has been reducing to 98/55 or 98/65 etc.My cousin who is a doctor has asked me to stop taking the night tablet.Please confirm whether i should stop the night medicine for BP
 
 
Answered by Dr. Rakhi Tayal 8 minutes later
Hello,

Thanks for writing to us.

You are taking ertel 80mg twice a day regularly. It is maintaining your blood pressure readings to near normal levels. It is a safe and well tolerated drug with beneficial effects on the kidney and major organs.

There is no harm in using this drug life long as it is causing you immense benefit by stabilizing your blood pressure near normal levels.

Regarding the side effects, the common side effects include upper respiratory infection, back pain, and inflammation of the sinuses. Less common side effects (occurring in less than 1 percent of patients taking the medicine) may include impotence, dry mouth, migraine, and gout.

You can continue the same doses with intermittent monitoring of your blood pressure readings and regular check up of blood glucose levels and cardiac profile with the help of your physician.

I hope my answer and recommendations are adequate and helpful. Waiting for your further follow up queries if any.

Regards.
Above answer was peer-reviewed by
 
Follow-up: Blood pressure average 115/70, eritel 80 twice, kidney and major organs, side effects upper respiratory infection, back pain, inflammation of the sinuses, impotence, dry mouth, migraine and gout, 8 hours later
The night reading over the last couple of days has been reducing to 98/55 or 98/65 etc.My cousin who is a doctor has asked me to stop taking the night tablet.Please confirm whether i should stop the night medicine for BP
 
 
Answered by Dr. Rakhi Tayal 10 minutes later
Hello,

Thanks for writing again.

Instead of stopping the night medicine, it is better to reduce the doses to 40mg twice daily after consulting with your physician so that he can himself cross check the B.P. readings recorded by you.

Wishing you an early recovery.

Regards.

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor